Identifying codes of degree 4 Cayley graphs over Abelian groups
Cristóbal Camarero Carmen Martínez Ramón Beivide
Advances in Mathematics of Communications 2015, 9(2): 129-148 doi: 10.3934/amc.2015.9.129
In this paper a wide family of identifying codes over regular Cayley graphs of degree four which are built over finite Abelian groups is presented. Some of the codes in this construction are also perfect. The graphs considered include some well-known graphs such as tori, twisted tori and Kronecker products of two cycles. Therefore, the codes can be used for identification in these graphs. Finally, an example of how these codes can be applied for adaptive identification over these graphs is presented.
keywords: Identifying code Cayley graph lattice. covering code perfect code

Year of publication

Related Authors

Related Keywords

[Back to Top]